RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 18, Issue 6  


Sufficient conditions for the univalence of quasiconformal mappings
F. G. Avkhadiev
793
Interpolation by polyhedral functions
V. F. Babenko, A. A. Ligun
803
Systems of functions which are complete in measure
N. B. Pogosyan
815
Some theorems on integral transforms
V. S. Ryko
825
An inverse scattering problem for a perturbed Hill's operator
N. E. Firsova
831
The rational approximation of convex functions of the class $\operatorname{Lip}\alpha$
A. Khatamov
845
A system of functions
A. A. Shkalikov
855
A characterization of the groups $L_3(2^n)$
A. P. Il'inykh
861
Finite groups in which a Sylow two-subgroup of the centralizer of some involution is of order 16
V. V. Kabanov, A. I. Starostin
869
Normal subgroups of biprimary groups
V. S. Monakhov
877
The divergence of spectral decompositions connected with homogeneous elliptic operators
A. K. Pulatov
887
The dimension of the tensor algebra of a projective bimodule
Yu. V. Roganov
895
Rational points of algebraic curves
V. A. Dem'yanenko
903
Traces of norms on a cone
M. M. Fel'dman
909
Об одной задаче оптимизации блочных процессов Ньютона–Канторовича
S. S. Volokitin
921
The cyclic structure of random permutations
V. F. Kolchin, V. P. Chistyakov
929
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018